# SDR TWAA9816006

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Bs 813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON MEMBRANE AT LONGERON 18R, STA 813.  CORROSION WAS APPROX 0.008 DEEP AND 3 IN BY 3 IN.  REMOVED CORROSION AND REPAIRED WITH ALUM 2024-T3, 0.032 IN PER SRM 53-01, PAGE 9 FIG 2.
